# SDR CALA2017120404310

- Difficulty date: December 4, 2017
- Submitted: December 4, 2017
- Operation: Air carrier
- Aircraft: N24202
- Make and model: Boeing 737824
- Aircraft serial: 30429
- Aircraft time: 58,055 hours, 20,541 cycles
- Engine: Cfmint CFM567B262
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Seal
- Part number: 6493971110
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL 35-30 PERCENT AFTER 1HR OF FLIGHT /1 ENGINE. EMERGENCY DECLARED.  R&R CENTER VENT TUBE O RINGS AND DAMPNER SEALS ON #1 ENG.  REF AMM 72-55-00-941-802-F00 AND EA 7255-01044 REV C OP 1.  LEAK CHECK GOOD.
